Which tribulus are you using?
Yea, I know it is neither medi nor vemo,but in Japan I don’t have any access to get them.
So I am using as much amount of medi one as possible.
u have any idea of estrogen?
I think there is almost no chance that your E has gone up within two days. General it takes a week or something for people taking very high levels of T to see higher E effects.
How about the case my E has been high since getting pfs and increase of T affects something?
Surely I agree with you.
What makes you think people with PFS have high E?
well,I saw several threads where some say pfs affect estrogen,for example JQD’s.
However,probably E can be very low in pfs sufferers.At least, I believe E is one of the keys to cure this hell.Of course, not all of them though…
then what other than the idea of E do you think gives me BAD ones?
Hello I did also crash very hard and developed Gyno from a brand of Tribulus, but Mediherb was completly different reaction. What is the brand that you took?
have you tried 5DHP for sleep from Ideal Labs? It helped me a lot!
I hve increade lately a increase in body hair (transforming into a wolf hehehe), hands have more dark hair, and other parts of the body also, and the hair also seems more large, weak and thin and also dark. Anyone that has taken or not MediHERB tribulus have noticed the same?
Can tribulus interact with any other remedies? My plan was to use Amino acids like L arginine for restoration sexually and L Tryptophan for sleep/ mood etc but adding tribulus sounds like it could be a good option too
I would not play with aminoacids, specially l triptofan or l phenilanenine can damage you very hard.
I’ve been taking bcaa should I stop???
This is the brand that I took.
I took it for 3 alternate week (a week of stop between the other). First 2 week, I took just 1 pill per day (half of the reccomended dose), third week I took reccomended dose (700mg) for only three days, than I stopped it. After a few days, I crashed extremly hard. Every side is worsened dramatically.
If I can reach an erection, my glans is ever soft.
I lost sensibility. My penis size is 1/2 of pre tribulus. My mind is blowed up, my derealization is over the top, I have bad cognitive problems, short time memory is totally gone. I can’t drive anymore, I lost my job. My muscles totally disappeared. My joints lost tissues and I have same osteoartithis symtoms. My hairs start to fall a lot (I can see the black bulb) and I haven’t AGA. I don’t sweat anymore, i don’t produce sebus, I don’t produce earwax, my skin lost elasticity and is thinner. PDE5-I lost effect. TRT lost effect.
Very sorry man.
Did you also take the zinc around the same time you took tribulus?
@AaronF no, I took zinc before. I was taking a supplement for fatigue and immune defences that contains 60% of Zinc’s RDA (optizinc), Potassium and Magnesium. I never ecxeeded dosage.
Several months earlier, I also took a multivitamin that contained 15mg of zinc, but it didn’t do anything to me. In the early periods of PSSD, I also took a testobooster that even contained 30mg of zinc. I stopped him after a month, because it had no effect. So I doubt that it may have been zinc.
They are?? I thought they would be ok as our bodies naturally produce them etc etc
Hey guys i read somewhere(can’t find where) that fruit parts of Tribulus contain β - sitosterol which we don’t want to fuck with. Can someone confirm me that ? I know tribulus contain phytositosterols( β - sitosterol) is one of them. As i can find online, medherb doesn’t contain fruit, while other do. Is there any cheaper tribulus that doesn’t contain fruit extract? Medherb is dirty expensive lol. Thats why i think @Rb26dett crushed with his tribulus!
In practice, it is as if I had taken saw palmetto … A death sentence. @riplife